MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA STEM: AMISTEM P AMISTEM-P STD STEM SIZE 3; CEMENTLESS STEM

MEDACTA INTERNATIONAL SA STEM: AMISTEM P AMISTEM-P STD STEM SIZE 3; CEMENTLESS STEM
Catalog Number 01.18.403
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 04/27/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 04 may 2021: lot 2005305: (b)(4) items manufactured and released on 21-oct-2020.Expiration date: 2025-10-12.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.
 
Event or Problem Description
After surgery it was noticed a peri prosthetic femoral fracture.The femur was prepared with the std amistem h broaches, following the surgical technique.An m-vizion set was requested to medacta (b)(4) immediately after the fracture detection, it arrived after 1,5h at the hospital and the patient was re-operated the same day.The surgeon performed fracture cerclage and implanted m-vizion successfully.

Brand Name
STEM: AMISTEM P AMISTEM-P STD STEM SIZE 3
Common Device Name
CEMENTLESS STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key11892317
Report Number3005180920-2021-00423
Device Sequence Number3633771
Product Code LZO
UDI-Device Identifier07630040720021
UDI-Public07630040720021
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K173794
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/27/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/12/2025
Device Catalogue Number01.18.403
Device Lot Number2005305
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/27/2021
Initial Report FDA Received Date05/27/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age54 YR
Patient Weight65